# SDR QXEA200700825

- Difficulty date: May 20, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 523 hours, 482 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EUG FLIGHT NR 2421: AFTER TAKEOFF, BAGGAGE DOOR/FUSELAGE WARNING ILLUMINATED.  UPON INSPECTION FOUND HANDLE TO BE POPPED OUT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE C/W TASK AMM 05-48-13-210-801.  DOOR OPERATES NORMALLY PER AMM TASK 52-31-00-710-801.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
